Video Health Update

Video health update. Still improving, heart rate normal, urine output normal. Still have vertigo, added a few things to help with that, ginger and Agaricus Bisporus tea to help get rid of toxic metabolites and other chemicals which I have noticed an ammonia like odor in urine but can’t be sure having never had such a thing, just not normal.

Man, I haven’t had this type toxic build up (vertigo) for years upon years…. don’t miss it that is for sure.

Anyway, I’m getting there, thanks for stopping by.

Allergy (in my case penicillin) is correlated with a noted increase in drug nephrotoxicity as is Cephalexin and many other drugs. I did not have penicillin allergy all of my life, that occurred after toxic mold exposure in my late 30’s and I decided it was better to not risk a possible reaction after natural oral immune therapy treatment rather than tempt fate, similar to alcohol my liver was so damaged by toxic pharmacologic drugs that I much preferred to just stay away from them unless it couldn’t be avoided. Cephalexin was likely not necessary and the abx last year for acute mold exposure pneumonitis likely were not necessary either as I did not have pneumonia.

Drug-Induced Nephrotoxicity

Drugs are a common source of acute kidney injury. Compared with 30 years ago, the average patient today is older, has more comorbidities, and is exposed to more diagnostic and therapeutic procedures with the potential to harm kidney function. Drugs shown to cause nephrotoxicity exert their toxic effects by one or more common pathogenic mechanisms. Drug-induced nephrotoxicity tends to be more common among certain patients and in specific clinical situations. Therefore, successful prevention requires knowledge of pathogenic mechanisms of renal injury, patient-related risk factors, drug-related risk factors, and preemptive measures, coupled with vigilance and early intervention. Some patient-related risk factors for drug-induced nephrotoxicity are age older than 60 years, underlying renal insufficiency (e.g., glomerular filtration rate of less than 60 mL per minute per 1.73 m2), volume depletion, diabetes, heart failure, and sepsis. General preventive measures include using alternative non-nephrotoxic drugs whenever possible; correcting risk factors, if possible; assessing baseline renal function before initiation of therapy, followed by adjusting the dosage; monitoring renal function and vital signs during therapy; and avoiding nephrotoxic drug combinations.

Drugs cause approximately 20 percent of community-and hospital-acquired episodes of acute renal failure.13 Among older adults, the incidence of drug-induced nephrotoxicity may be as high as 66 percent.

Toxicity is #1

Again, none so blind as those who will not see…… amazing what you’ll find when you look.

as a patient advocate now for almost 20 years, you have to be aware to protect yourself from drug damage because they sure will not be and as stated they will NEVER bite the hand that feeds them so they won’t even acknowledge a substance caused any issue (willful cognitive dissonance that enables them to keep collecting a paycheck without remorse that you can see quite clearly see today with the DEATH INJECTION). Anyway the point is; from experience, think DRUG (toxicity) first in any acute episode, think organic second because toxicity is number one in AIDS and almost everything else and it always has been since the early days of syphilis treatment. I assumed toxicity from endotoxins at the least but I knew it was toxicity.

If any type of autoimmune condition (tolerance) YOU MUST be aware of drug reactions or adverse events. Despite my progress one bad drug can wipe it all out in an instant with microbiome destruction. Again not only do they not recognize the dangers of drugs in those with improper microbiome formation they don’t recognize the damage some drugs quickly cause. I could only imagine what I would be in for if I didn’t know what I know now and how to go about addressing it. Well I’ll tell you, serious issues from inability to self correct.

As soon as I find the insert for Cephalexin (quite sure it is around here somewhere) I will post it but I assure you it was scant…… 

Abstract

A 24-year-old woman with a history of penicillin allergy developed reversible acute renal failure after receiving cephalexin for 4 days. The patient experienced nausea, vomiting, diarrhea, pruritus, cough, and an elevated creatinine level of 2.2 mg/dl. The patient’s creatinine level continued to rise, peaking at 5.3 mg/dl on hospital day 3. Nephrotoxic acute tubular necrosis was confirmed by electron microscopy. Within 1 month of discharge from the hospital, the patient’s creatinine level decreased to 0.6 mg/dl. Although the renal injury most commonly associated with the cephalosporin class of antibiotics is allergic interstitial nephritis, currently available cephalosporins infrequently can cause direct tubular toxicity.

If you’ve been following along, the foot mishap (all my fault) that led to the abx (Cephalexin) that led to the….. see previous health update posts to avoid this demon drug, I’d personally put it up there with fluoroquinolones (have never taken, will never take). 

Get Connected!
Come and join our community. Expand your network and get to know new people!
No posts found.
No posts found.